Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Cause of fever and excessive crying after vaccination - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Child Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hi
User :   my 9 week old daughter got her first set of vaccinations today
Doctor :   Ok
User :   she has be crying (screaming) since
User :   woke up out of dead sleep screaming
Doctor :   Ok
User :   running slight fever
User :   cannot comfort her
Doctor :   Ok
User :   we are out of ideas on what to do
Doctor :   Fever is a common side effect of vaccination.
Doctor :   However, the excessive irritability, waking up from sleep may not have been due to the vaccination.
User :   just started since the vaccinations
Doctor :   She may need to be examined by a doctor if she continues to have excessive crying?
Doctor :   Or alternatively you can try paracetamol syrup.
User :   what is that
Doctor :   May I know your location?
User :   marion
Doctor :   You can try tylenol syrup.
Doctor :   Tylenol contains paracetamol.
Doctor :   The dose however depends on her body weight.
Doctor :   If you had used this syrup earlier, you can use the same dose.
Doctor :   Do you follow what I have suggested?
Doctor :   Are you there?
Doctor :   Are you there?
Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor